Will this be permanent, I am very worried?

I had botox two weeks ago and not only did I notice my eyes have dropped a bit but now my eyes are not aligned the same way as before, I wouldn't say an extreme case of cross eyes but they're defiantly not as straight as they were before the botox. This didn't appear until the tenth day after botox.

Doctor Answers 8

Botox side effects

Thank you for your question nnoovvaa. I am sorry to hear about your situation. Botox is a purified protein used to address wrinkles associated with facial expression. Side effects can occur if Botox spreads to muscles around the eye. These can include droopy eyelids and blurred vision. These effects usually resolve in 1-2 weeks but could take up to 3-4 months for full resolution. Please consult with a doctor for specific recommendations. Good luck!


Encino Physician
5.0 out of 5 stars 1 review

Botox

Thank you for your question in regards to Botox.

It is best to follow up with your provider who performed the injections. At that time you can discuss your concerns and review before and after photos. Additional units may need to be added for correction of a dropped brow. To be sure, see two or more board-certified providers in your area for a complete evaluation to make sure you are a good candidate and that it is safe for you to have treatment.
I hope this helps.

J. Jason Wendel, MD, FACS
Nashville Plastic Surgeon
5.0 out of 5 stars 150 reviews

Botox and eye issues

Please provide a photograph in order to get more accurate feedback regarding your results. Certain deformities can be reversed.

Arian Mowlavi, MD
Orange County Plastic Surgeon
4.9 out of 5 stars 44 reviews

Brows dropped and eyes became crossed after Botox

Thank you for asking about your Botox.

The effects you describe are most often the result of over-injection of the frontalis muscle and deep injection under the orbicularis oculi muscle which affected the muscles that move the eyes.
If it took you a long time to respond to Botox, the good news is that the effect is likely to wear off sooner.
But if you are concerned, see an ophthalmologist for a full eye examination -
And report the reaction to the person who treated you.
Although any Botox injection can have unwanted effects, they are rare when given by a plastic or facial plastic surgeon fully trained in cosmetic surgery and office treatments.


Always see a Board Certified Plastic Surgeon.
Hope you find this information helpful. Best wishes.

Eyes should not drop with Botox

Sorry that you are not happy with your Botox. I don't think yours eyes have dropped but your brows and lids might have dropped. I would go back and talk to your doctor. Some people are more sensitive to the Botox and even when injected in the usual way and quantity can experience side effects like this. You might discuss distributing your injections differently and/or using less Botox next time. Make sure that your doctor is an experienced injector so problems can be avoided in future. 

Jo Herzog, MD
Birmingham Dermatologist
5.0 out of 5 stars 18 reviews

Botox

Be sure to follow up with your injector to discuss your concerns.  You may need a touch up.  Alternatively if there is uneveness or you need something reversed that is possible as well.  Best to you.

Will this be permanent, I am very worried?

I'm sorry you are not happy with your Botox results.  Your results are probably just becoming visible after ten days.  You should address your plastic surgeon about your concerns, as some degree of unevenness is fairly simple to correct.  The good and bad news about Botox is that results will be gone after 3-4 months, but you should be able to have your results corrected prior to that time.  Best of luck.  

Steven L. Ringler, MD, FACS
Grand Rapids Plastic Surgeon
5.0 out of 5 stars 61 reviews

Will this be permanent, I am very worried?

Hello Nnoovvaa,

The effects of Botox begin to work in about 7-10 days after injection.  This is also when you would see the side effects.  Without a picture it is difficult to make any comments.  The good news is that Botox only lasts for about 3 months so if you hare having a problem related to Botox, it will improve. 

In the meantime, I would bring up your concerns with your injector for an evaluation.

I hope this helps and good luck. 

William Marshall Guy, MD
The Woodlands Facial Plastic Surgeon
5.0 out of 5 stars 25 reviews

These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.